# SDR SWIA2024092000117

- Difficulty date: July 12, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 37,077 hours, 24,023 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FITTING, CLOSING CORROSION BETWEEN FS319 AND FS333.00  (MARKED)     (C-CHECK RO 9/19/2024)    REMOVED CORROSION ON PAX DOOR FITTING, CLOSING. BLEND FOUND TO BE OUT OF LIMITS AT 32% MATERIAL LOSS. REMOVED AND REPLACED PAX DOOR FITTING, CLOSING. NO CHANGE IN WEIGHT. RESTORED FINISH. REF: CRJ-700 SRM 51-21-06-001-001-A01, DWG SH670-31840 REV -A, CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-40-11-001-001-A01, SH670-31810 REV -Y. COMPLIED WITH 51-900-1002-SKY.
